MathSciNet Relay Station
MathSciNet bibliographic data
MR1757848 (2001f:42035) 42B35 (46E35)
Alvarez, Josefina; Lakey, Joseph; Guzmán-Partida, Martha Spaces of bounded $\lambda$-central mean oscillation, Morrey spaces, and $\lambda$-central Carleson measures. Collect. Math. 51 (2000), no. 1, 1–47.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement